# SDR DL72W981884

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Damage
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF BELLY SKIN, A FASTENER HOLE SUSTAINED TOOLING DAMAGE NEAR THE C-1 DOOR CUTOUT.  REPAIR PER ERA 332149-14.
